# SDR DALA2024080807887

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2EA) ON FUSELAGE SKIN BTW STA Y=120 TO 144 APPROX AND LONG 18LH TO 19LH. ALSO PJECTION LONG-16LH TO LONG-17LH. SUMMARY OF NRC 00669: FUSELAGE SKIN BTW STA Y=120 TO 144 APPROX AND LONG 18LH TO 19LH. ALSO PJECTION LONG-16LH TO LONG-17LH WAS REPAIRED PER ER/A 619313-14 REV ORIG SECTION I PERMANENT REPAIR. ACCOMPLISHED REPETITIVE INSPECTIONS WITHIN EVERY 8000 CYCLES AFTER ACCOMPLISHEMENT OF SECTION I: PERMANENT REPAIR SECTION II, PER E/RA 619313-14 REV ORIGINAL, UNDER LOG PAGE #0489948. ASSOCIATED ER/A 14-619313 ADDED FOR AC 9524. (LP #0490368)
